# SDR DALA2021052702953

- Difficulty date: May 23, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 65,526 hours, 24,281 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Worn
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1817043) DURING INSPECTION FOUND LMLG FWD TRUNNION SUPPORT ASSEMBLY WORN AT LUG #2 I/B FACE. BUSHING REPLACED ON NR 40 PER B737 SRM 57-20-90.
